SJPMS 4(4)

 SJPMS: Volume-4 Issue-4 (Oct-Dec; 2017)

On the Exact Solutions and the Approximate Solutions by Adomian Decomposition Method of the Second-Order Linear Fuzzy İnitial Value Problems Using the Generalized Differentiability
Hülya Gültekin Çitil
Scholars Journal of Physics, Mathematics and Statistics, 2017; 4(4):145-161. (Download PDF)
DOI:10.21276/sjpms.2017.4.4.1

Investigation and Reflection on Curriculum Setting of Mathematics Education in Local Normal University
Zhijun Luo, Hongbiao Tan, Xiaolian Liao, Hua Liu
Scholars Journal of Physics, Mathematics and Statistics, 2017; 4(4):162-164. (Download PDF)
DOI:10.21276/sjpms.2017.4.4.2

A Numerical Solution for Fractional Damped Mechanical Oscillator Equation
Gül Gözde Biçer Şarlak, Ayşe Anapalı, Yalçın Öztürk, Mustafa Gülsu
Scholars Journal of Physics, Mathematics and Statistics, 2017; 4(4):165-171. (Download PDF)
DOI:10.21276/sjpms.2017.4.4.3

Zero Factorial
Venkateswara Rao Mudunuru,  M. Vidya Bhargavi, Ravindharan Ethiraj
Scholars Journal of Physics, Mathematics and Statistics, 2017; 4(4):172-177. (Download PDF)
DOI:10.21276/sjpms.2017.4.4.4

Adaptive Learning Rate SGD Algorithm for SVM
Shuxia Lu, Zhao Jin
Scholars Journal of Physics, Mathematics and Statistics, 2017; 4(4):178-184. (Download PDF)
DOI:10.21276/sjpms.2017.4.4.5

The Eigenvalues and the Eigenfunctions of the Sturm-Liouville Fuzzy Boundary Value Problem According To the Generalized Differentiability
Hülya Gültekin Çitil
Scholars Journal of Physics, Mathematics and Statistics, 2017; 4(4):185-195. (Download PDF)
DOI:10.21276/sjpms.2017.4.4.6

Common Fixed Point Results for Weakly Compatible Map in Digital Metric Spaces
Sumitra Dalal
Scholars Journal of Physics, Mathematics and Statistics, 2017; 4(4):196-201. (Download PDF)
DOI:10.21276/sjpms.2017.4.4.7

Investigation and Analysis of Campus "Borrowed"
Lirong Wang, Jialing He, Yuanming Zhang, Congli
Scholars Journal of Physics, Mathematics and Statistics, 2017; 4(4):202-204. (Download PDF)
DOI:10.21276/sjpms.2017.4.4.8

A New Dimension Reduction Approach Based on Distance for Mixture Discriminant Analysis of the High-Dimensional Data
Ulku Erisoglu, Aydın Karakoca, Ahmet Pekgor and Murat Erisoglu
Scholars Journal of Physics, Mathematics and Statistics, 2017; 4(4):205-210. (Download PDF)
DOI:10.21276/sjpms.2017.4.4.9

Marcinkiewicz Integral Associated with Schrödinger Operator on Weighted Herz Spaces with Variable Exponent
Yao Demin, Zhao Kai
Scholars Journal of Physics, Mathematics and Statistics, 2017; 4(4):211-217. (Download PDF)
DOI:10.21276/sjpms.2017.4.4.10

A Note on Existence of Positive Solutions for the Sturm-Liouville Boundary Value Problems
Zuyan Li, Guangchong Yang, Yixin Li
Scholars Journal of Physics, Mathematics and Statistics, 2017; 4(4):218-225. (Download PDF)
DOI:10.21276/sjpms.2017.4.4.11